MAUDE Adverse Event Report: ARTHREX, INC. BURR, STRAIGHT, 19.5MM DIAM. 2.0 MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. BURR, STRAIGHT, 19.5MM DIAM. 2.0 MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number BURR, STRAIGHT, 19.5MM DIAM. 2.0 MM
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint confirmed.Visual evaluation confirms the burr has broken off.The broken piece is approx.72 in long from the distal tip.The retrieved broken tip was noted to have markings along its od.Critical dimensions were measured and device met drawing specifications.The cause of this event is undetermined; however, the most likely cause is prying and/or leveraging the device during used.
 
Event or Problem Description
On 12/01/2021, it was reported by a sales representative via sems that an ar-300-b201 burr broke during use on calcaneus.This was discovered during use with no impact or injury to the patient, the procedure was completed successfully.

Brand Name
BURR, STRAIGHT, 19.5MM DIAM. 2.0 MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13620099
Report Number1220246-2022-04510
Device Sequence Number11293170
Product Code LXH
UDI-Device Identifier00888867028654
UDI-Public00888867028654
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model NumberBURR, STRAIGHT, 19.5MM DIAM. 2.0 MM
Device Catalogue NumberAR-300-B201
Device Lot Number031396
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2021
Initial Report FDA Received Date02/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown